# SDR ABXA200902130012

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 77,551 hours, 35,867 cycles
- Engine: Ge CF680A2
- Engine time: 47,817 hours, 37,351 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 5,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF KIX AT FL340, THE RIGHT ENGINE COMPRESSOR STALLED 3 TIMES, PULLED BACK THE RIGHT THROTTLE JUST A LITTLE AND THE STALLS STOPPED.  THE ANTI-ICE WAS OFF, A/T WERE ON.  AIRCRAFT CONTINUED TO CLIMB AND THERE WERE NO POWER CHANGES.  THERE WERE NO ABNORMAL ENGINE INDICATIONS.  CREW PERFORMED AN AIR TURNBACK AND LANDED AT KIX WITH NO FURTHER INCIDENT.  REPLACED THE RIGHT ENGINE.
